# SDR AU000036

- Difficulty date: January 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 58341501
- Condition: Corroded
- Location: Elevator
- Part time: 14,394 cycles
- Component: Elevator Sparri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ELEVATOR TORQUE TUBE CORRODED BOTH INTERNALLY AND EXTERNALLY.
